Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

OK, so i have been on tazorac and duac for 3ish weeks now, and my face is dry! And when i say dry, i mean like skin peeling everywhere dry. Both my cheeks and around my mouth are peeling so severely, i can moisturize and then 3 minutes later they will be back to dry, cracking, painful, and peeling.

Will this go away? Do i just have to wait until all the skin peels off?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×